Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 116, Number 3, April 2006

Three-Dimensional Nonlinear Dispersive Waves on Shear Flows
pp. 241-255(15)
Authors: Teshukov, V. M.; Gavrilyuk, S. L.

Favourites:
ADD

On the Nevanlinna Order of Meromorphic Solutions to Linear Analytic Difference Equations
pp. 257-287(31)
Authors: Chiang, Yik-Man; Ruijsenaars, Simon N. M.

Favourites:
ADD

Evolution of Packets of Surface Gravity Waves over Strong Smooth Topography
pp. 289-301(13)
Authors: Benilov, E. S.; Howlin, C. P.

Favourites:
ADD

First Order Approximation of an Elliptic 3D Singular Perturbation Problem
pp. 303-319(17)
Authors: López, José L.; Sinusía, Ester Pérez; Temme, Nico M.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more